# SDR USAA2012101200008

- Difficulty date: October 1, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 40,434 hours, 16,480 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - EXCESSIVE PLAY ON RUDDER HINGE BEARING NR 1 AT STA 78, RIB 2.  REPLACED NR 1 RUDDER HINGE FITTING IAW A319 SRM 51-72-11.
